2018
Том 70
№ 8

All Issues

On a method for finding the characteristic functions of Fredholm integral equations of the second kind with a given degree of precision

Sereda V. Yu.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 22 (1970), no. 1, pp 44-53.

Citation Example: Sereda V. Yu. On a method for finding the characteristic functions of Fredholm integral equations of the second kind with a given degree of precision // Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 53–63.

Full text